# SDR CALA2025063006050

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 77,655 hours, 28,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE MATERIAL DOOR 1R PROTRUDING OUT BOTTOM OF SLIDE HOUSING REPOSITIONED SKIRT. REF AMM 25-66-01-401. OK FOR SERVICE. ABOVE ITEM IS RII ITEM. VERIFIED R1 DOOR SLIDE INSTALLATION PER REF AMM 25-66-01-401. L/P CLEARED
